# SDR IPXA11568663

- Difficulty date: July 7, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT STA 820 RBL 40 SIDE FRAME IS DENTED.    REPAIRED IAW ATS ER 11-03497.
